Embedding and a priori wavelet-adaptivity for Dirichlet problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 6, pp. 1189-1202
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_2000__34_6_1189_0,
author = {Rieder, Andreas},
title = {Embedding and a priori wavelet-adaptivity for {Dirichlet} problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {1189--1202},
year = {2000},
publisher = {Dunod},
address = {Paris},
volume = {34},
number = {6},
mrnumber = {1812733},
zbl = {0985.65149},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1189_0/}
}
TY - JOUR AU - Rieder, Andreas TI - Embedding and a priori wavelet-adaptivity for Dirichlet problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2000 SP - 1189 EP - 1202 VL - 34 IS - 6 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1189_0/ LA - en ID - M2AN_2000__34_6_1189_0 ER -
%0 Journal Article %A Rieder, Andreas %T Embedding and a priori wavelet-adaptivity for Dirichlet problems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2000 %P 1189-1202 %V 34 %N 6 %I Dunod %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1189_0/ %G en %F M2AN_2000__34_6_1189_0
Rieder, Andreas. Embedding and a priori wavelet-adaptivity for Dirichlet problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 6, pp. 1189-1202. http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1189_0/